RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 233–234 (Mi umn4841)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A certain property of a complete direct sum of simple Lie algebras

A. Ya. Blokh


Full text: PDF file (130 kB)

Bibliographic databases:
Received: 11.04.1972

Citation: A. Ya. Blokh, “A certain property of a complete direct sum of simple Lie algebras”, Uspekhi Mat. Nauk, 28:1(169) (1973), 233–234

Citation in format AMSBIB
\Bibitem{Blo73}
\by A.~Ya.~Blokh
\paper A certain property of a~complete direct sum of simple Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn4841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401855}
\zmath{https://zbmath.org/?q=an:0263.17005}


Linking options:
  • http://mi.mathnet.ru/eng/umn4841
  • http://mi.mathnet.ru/eng/umn/v28/i1/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019